Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2003

Severe Thunderstorm Warning 67, NWS State College, PA

July 21, 2003Lancaster County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jul 21, 2003, 8:28 PM EDT for Lancaster County, Pennsylvania. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 21, 2003, 8:28 PM EDT (00:28 UTC)
Expired
Jul 21, 2003, 9:30 PM EDT
In force
62 min
Issued by
NWS State College, PA
Area
Counties, with a storm outline in the text

County Lancaster County, PA

The radar

The Philadelphia radar (KDIX), 142 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 0.5 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2003-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1322 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2003-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1322 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
1265 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

647 
WUUS51 KCTP 220028
SVRCTP
PAC071-220130-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
828 PM EDT MON JUL 21 2003

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA

* UNTIL 930 PM EDT.

* AT 828 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM OVER LANCASTER...MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LEOLA AROUND 835 PM.
  PARADISE AROUND 840 PM.
  NEW HOLLAND AROUND 850 PM.
  GAP AND TERRE HILL AROUND 855 PM.
  CHURCHTOWN AROUND 910 PM.

THIS IS A DANGEROUS STORM WIND GUSTS FROM THIS SEVERE THUNDERSTORM 
HAVE ALREADY DOWNED TREES IN YORK COUNTY. IF YOU ARE IN THE PATH OF 
THIS STORM...MOVE TO A SUBSTANTIAL SHELTER NOW

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER.

LAT...LON 4009 7638 3992 7633 3999 7560 4025 7567

$$

&

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 8:10 PM EDT, 18 minutes earlier.

Area forecast discussion, Jul 21, 8:10 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
810 PM EDT MON JUL 21 2003

WL DROP THE MENTION OF WATCH FROM ZONES...BUT ARE STILL DEALING
W/SVR WX. MANY REPORTS (SEE LSR S FOR DETAILS) OF WIND DAMAGE.
FLOODING THREAT NOW INCREASING OVER NWRN COS...SO WL CONTINUE THE
FLOOD WATCH THRU THE NIGHT.

DANGELO

PREV AFD...

WIDESPREAD SEVERE EVENT UNFOLDING...SO WL BE BRIEF. CURRENT POWERFUL
MCV ACROSS NW MTNS HEADING ENE...WITH LINE OF SEVERE THUNDERSTORMS
ATTACHED TO FEATURE AT SOUTHERN EDGE. STRONG MID LEVEL WINDS MIXING
RIGHT DOWN TO SFC IN WAKE OF THIS LINE...AND JUST SW OF MCV CORE.
HAD SEVERAL OBS OF 50+ MPH WINDS. THIS FEATURE WL CONTINUE MOVING
ENE ACROSS N CENTRAL AREA THROUGH THIS EVE. SUBSIDENCE BEHIND
FEATURE WL LIMIT ADDITIONAL CONVECTION EARLY THIS EVE ACROSS
NW...BUT ADDITIONAL ACTIVITY SHOULD REFIRE LATER TNT. ADDITIONAL
ACTIVITY ALSO SHOULD REFIRE LATER TONIGHT ACROSS SW AND CENTRAL
ZONES. WL INCLUDE LIKELIES MOST AREAS...EXCEPT CAT CENTRAL. MORE
SCATTERED ACTIVITY ACROSS FAR SE.

FOR TUE-THU...ASSOCIATED DYNAMICS LIMITED...BUT INSTAB AND
LINGERING FRONT SHOULD PROVIDE SCTD ACTIVITY. SFC WAVE DEVELOPS TO
OUR SSW TUE NT...SPREADING MORE RAIN ACROSS AREA LATE TUE NT INTO
WED. LOOKS COOL AND WET FOR WED...WITH POTENTIAL FOR HVY RAIN IN AT
LEAST PORTION OF AREA. SHOWERS SHOULD LINGER WITH DECAYING UPPER
LEVEL TROUGH THU.

THU NT AND BEYOND...WARMER AND DRIER FOR THU-SAT...THEN MORE RW/TRW
FOR SUN-MON...ESP ACROSS NORTHWEST AND N-CENTRAL. ALSO...WL KEEP FFA
THROUGH EARLY TUE AM IN CASE ADDITIONAL ACTIVITY REFIRES...ESP GIVEN
TDYS HVY RAINFALL.

KL

.CTP...
PA...FLOOD WATCH THROUGH TUES AM FOR NORTHWEST MOUNTAINS.
Hazardous weather outlook, Jul 21, 4:44 AM EDT, 15 hours 44 minutes before
PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-211045-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
444 AM EDT MON JUL 21 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY

A FRONTAL SYSTEM WILL SPARK SHOWERS AND THUNDERSTORMS TODAY AND
TONIGHT. SOME OF THE STORMS MAY BECOME LOCALLY SEVERE. IN
ADDITION...FLOODING RAINS MAY OCCUR WITH THE THUNDERSTORMS. A FLOOD
WATCH HAS BEEN ISSUED FOR PORTIONS OF THE NORTHWEST MOUNTAINS FOR
TODAY AND TONIGHT. THE WATCH AREA MAY NEED TO BE EXPANDED AS THE
RAIN DEVELOPS AND MOVES SOUTHEAST INTO THE REGION.

.DAYS TWO THROUGH SEVEN...

SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO MID WEEK...WITH THE
POSSIBILITY OF HEAVY FLOODING RAINS OCCURRING IN SOME AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, Jul 21, 4:25 PM EDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
425 PM EDT MON JUL 21 2003

TIME(EDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0345 PM    KANE                      PA   WIND DAMAGE
07/21/03   MCKEAN                         STRAIGHT LINE WIND DAMAGE
                                          CAUSING SEVERAL TREES,
                                          LIMBS, AND WIRES
                                          DOWN.REPORTED BY SPOTTERS

0345 PM    GREENCASTLE               PA   WIND DAMAGE
07/21/03   FRANKLIN                       TREES AND WIRES DOWN

0345 PM    PETERSBURG                PA   WIND DAMAGE
07/21/03    NUMEROUS POWER LINES DOWN

RH
Local storm report, Jul 21, 5:08 PM EDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
508 PM EDT MON JUL 21 2003

TIME(EDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0345 PM    KANE                      PA   WIND DAMAGE
07/21/03   MCKEAN                         STRAIGHT LINE WIND DAMAGE
                                          SEVERAL TREES AND WIRES
                                          DOWN.

0345 PM    GREENCASTLE               PA   WIND DAMAGE
07/21/03   FRANKLIN                       TREES AND WIRES DOWN

0345 PM    PETERSBURG BOROUGH        PA   WIND DAMAGE
07/21/03   HUNTINGDON                     NUMEROUS POWER LINES DOWN

0437 PM    GALETON                   PA   WIND DAMAGE
07/21/03   POTTER                         TREES AND BRANCHES DOWN

0437 PM    BRADFORD                  PA   FLOOD
07/21/03   MCKEAN                         FLOODING OF ROADS. ROUTE
                                          219 SOUTH OF BRADFORD
                                          CLOSED.

0445 PM    CURWENSVILLE              PA   WIND DAMAGE
07/21/03   CLEARFIELD                     TREES AND BRANCHES DOWN.

0450 PM    BRADFORD                  PA   WIND DAMAGE
07/21/03   MCKEAN                         KINZUA VIADUCT (RAILROAD
                                          OVERPASS). DAMAGED FROM
                                          STORM.REPORTED BY OTHER

CS/VC
Local storm report, Jul 21, 5:30 PM EDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
530 PM EDT MON JUL 21 2003

TIME(EDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0430 PM    LOCK HAVEN                PA   WIND DAMAGE
07/21/03   CLINTON                        TREES AND WIRES DOWN

0500 PM    WILLIAMSPORT              PA   WIND DAMAGE
07/21/03   LYCOMING                       TREES DOWN

0450 PM    WALNUT                    PA   WIND DAMAGE
07/21/03   JUNIATA                        TREES DOWN

0430 PM    BEAVER SPRINGS            PA   WIND DAMAGE
07/21/03   SNYDER                         TREES DOWN

0446 PM    GRANVILLE                 PA   WIND DAMAGE
07/21/03   MIFFLIN                        TREE DOWN ON HOUSE

0430 PM    REEDSVILLE                PA   WIND DAMAGE
07/21/03   MIFFLIN                        TREES AND WIRES DOWN

0515 PM    MILTON                    PA   WIND DAMAGE
07/21/03   NORTHUMBERLAND                 TREES DOWN

RH
Local storm report, Jul 21, 6:14 PM EDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
614 PM EDT MON JUL 21 2003

TIME(EDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0520 PM    HUGHSVILLE                PA   WIND DAMAGE
07/21/03   LYCOMING                       TWO DOZEN TREES DOWN
                                          BETWEEN MUNCY AND
                                          HUGHSVILLE. QUICK WIND
                                          CHANGE IN DIRECTION WITH
                                          DEBRIS IN AIR.

0555 PM    WICONISCO                 PA   WIND DAMAGE
07/21/03   DAUPHIN                        LARGE LIMB FELL IN YARD.

0600 PM    MT. JEWETT                PA   WIND DAMAGE
07/21/03   MCKEAN                         STRAIGHT LINE WIND DAMAGE
                                          WITH GUSTS TO 80 MPH.
                                          NUMEROUS TREES DOWN, WITH
                                          TELEPHONE POLES SNAPPED IN
                                          HALF. POWER IS OUT.

0600 PM    MIFFLINBURG               PA   WIND DAMAGE
07/21/03   UNION                          COUNTY WIDE WIND DAMAGE.
                                          TREES AND POWER LINES DOWN.
                                          SEVERAL POWER OUTAGES.

0600 PM    SUNBURY                   PA   WIND DAMAGE
07/21/03   NORTHUMBERLAND                 COUNTY WIDE WIND DAMAGE.
                                          TREES AND POWER LINES DOWN.
                                          SEVERAL POWER OUTAGES.

RH
Local storm report, Jul 21, 6:50 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
650 PM EDT MON JUL 21 2003

TIME(EDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0255 PM    TROUTVILLE                PA   POSSIBLE FUNNEL
07/21/03   CLEARFIELD

0312 PM    CURWENSVILLE              PA   WIND DAMAGE
07/21/03   CLEARFIELD                     TREES DOWN

0330 PM    ST MARYS                  PA   WIND DAMAGE
07/21/03   ELK                            TREES AND WIRES DOWN
                                          THROUGHOUT THE TOWN

0345 PM    KANE                      PA   WIND DAMAGE
07/21/03   MCKEAN                         STRAIGHT LINE WIND DAMAGE
                                          SEVERAL TREES AND WIRES
                                          DOWN.

0345 PM    GREENCASTLE               PA   WIND DAMAGE
07/21/03   FRANKLIN                       TREES AND WIRES DOWN

0345 PM    PETERSBURG BOROUGH        PA   WIND DAMAGE
07/21/03   HUNTINGDON                     NUMEROUS POWER LINES DOWN

0430 PM    LOCK HAVEN                PA   WIND DAMAGE
07/21/03   CLINTON                        TREES AND WIRES DOWN

0430 PM    BEAVER SPRINGS            PA   WIND DAMAGE
07/21/03   SNYDER                         TREES DOWN

0430 PM    REEDSVILLE                PA   WIND DAMAGE
07/21/03   MIFFLIN                        TREES AND WIRES DOWN

0437 PM    GALETON                   PA   WIND DAMAGE
07/21/03   POTTER                         TREES AND BRANCHES DOWN

0437 PM    BRADFORD                  PA   FLOOD
07/21/03   MCKEAN                         FLOODING OF ROADS.
                                          ROUTE 219 SOUTH OF
                                          BRADFORD CLOSED.

0445 PM    CURWENSVILLE              PA   WIND DAMAGE
07/21/03   CLEARFIELD                     TREES AND BRANCHES DOWN.

0446 PM    GRANVILLE                 PA   WIND DAMAGE
07/21/03   MIFFLIN                        TREE DOWN ON HOUSE

0450 PM    BRADFORD                  PA   WIND DAMAGE
07/21/03   MCKEAN                         KINZUA VIADUCT (RAILROAD
                                          OVERPASS). DAMAGED FROM
                                          STORM.REPORTED BY OTHER

0450 PM    WALNUT                    PA   WIND DAMAGE
07/21/03   JUNIATA                        TREES DOWN

0500 PM    WILLIAMSPORT              PA   WIND DAMAGE
07/21/03   LYCOMING                       TREES DOWN

0515 PM    MILTON                    PA   WIND DAMAGE
07/21/03   NORTHUMBERLAND                 TREES DOWN

0520 PM    HUGHSVILLE                PA   WIND DAMAGE
07/21/03   LYCOMING                       TWO DOZEN TREES DOWN
                                          BETWEEN MUNCY AND
                                          HUGHSVILLE. QUICK WIND
                                          CHANGE IN DIRECTION WITH
                                          DEBRIS IN AIR.

0555 PM    WICONISCO                 PA   WIND DAMAGE
07/21/03   DAUPHIN                        LARGE LIMB FELL IN YARD.

0600 PM    MT. JEWETT                PA   WIND DAMAGE
07/21/03   MCKEAN                         STRAIGHT LINE WIND DAMAGE
                                          WITH GUSTS TO 80 MPH.
                                          NUMEROUS TREES DOWN, WITH
                                          TELEPHONE POLES SNAPPED IN
                                          HALF. POWER IS OUT.

0600 PM    MIFFLINBURG               PA   WIND DAMAGE
07/21/03   UNION                          COUNTY WIDE WIND DAMAGE.
                                          TREES AND POWER LINES DOWN.
                                          SEVERAL POWER OUTAGES.

0600 PM    SUNBURY                   PA   WIND DAMAGE
07/21/03   NORTHUMBERLAND                 COUNTY WIDE WIND DAMAGE.
                                          TREES AND POWER LINES DOWN.
                                          SEVERAL POWER OUTAGES.

0625 PM    GALETONY                   PA   WIND DAMAGE
07/21/03   TIOGA                           HUGH TREES DOWN DUE TO
                                           STRAIGHT LINE WIND
                                           DAMAGE.

VGC
Local storm report, Jul 21, 6:50 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED LAST ENTRY
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
650 PM EDT MON JUL 21 2003

TIME(EDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0255 PM    TROUTVILLE                PA   POSSIBLE FUNNEL
07/21/03   CLEARFIELD

0312 PM    CURWENSVILLE              PA   WIND DAMAGE
07/21/03   CLEARFIELD                     TREES DOWN

0330 PM    ST MARYS                  PA   WIND DAMAGE
07/21/03   ELK                            TREES AND WIRES DOWN
                                          THROUGHOUT THE TOWN

0345 PM    KANE                      PA   WIND DAMAGE
07/21/03   MCKEAN                         STRAIGHT LINE WIND DAMAGE
                                          SEVERAL TREES AND WIRES
                                          DOWN.

0345 PM    GREENCASTLE               PA   WIND DAMAGE
07/21/03   FRANKLIN                       TREES AND WIRES DOWN

0345 PM    PETERSBURG BOROUGH        PA   WIND DAMAGE
07/21/03   HUNTINGDON                     NUMEROUS POWER LINES DOWN

0430 PM    LOCK HAVEN                PA   WIND DAMAGE
07/21/03   CLINTON                        TREES AND WIRES DOWN

0430 PM    BEAVER SPRINGS            PA   WIND DAMAGE
07/21/03   SNYDER                         TREES DOWN

0430 PM    REEDSVILLE                PA   WIND DAMAGE
07/21/03   MIFFLIN                        TREES AND WIRES DOWN

0437 PM    GALETON                   PA   WIND DAMAGE
07/21/03   POTTER                         TREES AND BRANCHES DOWN

0437 PM    BRADFORD                  PA   FLOOD
07/21/03   MCKEAN                         FLOODING OF ROADS.
                                          ROUTE 219 SOUTH OF
                                          BRADFORD CLOSED.

0445 PM    CURWENSVILLE              PA   WIND DAMAGE
07/21/03   CLEARFIELD                     TREES AND BRANCHES DOWN.

0446 PM    GRANVILLE                 PA   WIND DAMAGE
07/21/03   MIFFLIN                        TREE DOWN ON HOUSE

0450 PM    BRADFORD                  PA   WIND DAMAGE
07/21/03   MCKEAN                         KINZUA VIADUCT (RAILROAD
                                          OVERPASS). DAMAGED FROM
                                          STORM.REPORTED BY OTHER

0450 PM    WALNUT                    PA   WIND DAMAGE
07/21/03   JUNIATA                        TREES DOWN

0500 PM    WILLIAMSPORT              PA   WIND DAMAGE
07/21/03   LYCOMING                       TREES DOWN

0515 PM    MILTON                    PA   WIND DAMAGE
07/21/03   NORTHUMBERLAND                 TREES DOWN

0520 PM    HUGHSVILLE                PA   WIND DAMAGE
07/21/03   LYCOMING                       TWO DOZEN TREES DOWN
                                          BETWEEN MUNCY AND
                                          HUGHSVILLE. QUICK WIND
                                          CHANGE IN DIRECTION WITH
                                          DEBRIS IN AIR.

0555 PM    WICONISCO                 PA   WIND DAMAGE
07/21/03   DAUPHIN                        LARGE LIMB FELL IN YARD.

0600 PM    MT. JEWETT                PA   WIND DAMAGE
07/21/03   MCKEAN                         STRAIGHT LINE WIND DAMAGE
                                          WITH GUSTS TO 80 MPH.
                                          NUMEROUS TREES DOWN, WITH
                                          TELEPHONE POLES SNAPPED IN
                                          HALF. POWER IS OUT.

0600 PM    MIFFLINBURG               PA   WIND DAMAGE
07/21/03   UNION                          COUNTY WIDE WIND DAMAGE.
                                          TREES AND POWER LINES DOWN.
                                          SEVERAL POWER OUTAGES.

0600 PM    SUNBURY                   PA   WIND DAMAGE
07/21/03   NORTHUMBERLAND                 COUNTY WIDE WIND DAMAGE.
                                          TREES AND POWER LINES DOWN.
                                          SEVERAL POWER OUTAGES.

0625 PM    WATROUS                   PA   WIND DAMAGE
07/21/03   TIOGA                          HUGH TREES DOWN

VGC

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 8:55 PM EDTFlash Flood WarningCTPWarren6 hr
Jul 21, 9:58 PM EDTFlash Flood WarningCTPMcKean6 hr
Jul 21, 11:19 PM EDTSevere Thunderstorm WarningCTPPotter26 min
Jul 21, 11:52 PM EDTSevere Thunderstorm WarningCTPClearfield53 min
Jul 22, 3:23 PM EDTSevere Thunderstorm WarningCTPPerry52 min
Jul 22, 3:33 PM EDTSevere Thunderstorm WarningCTPDauphin57 min
Jul 22, 3:50 PM EDTTornado WarningCTPDauphin40 min
Jul 22, 4:24 PM EDTSevere Thunderstorm WarningCTPClearfield66 min
Jul 22, 4:43 PM EDTSevere Thunderstorm WarningCTPCameron17 min
Jul 22, 5:06 PM EDTSevere Thunderstorm WarningCTPPotter69 min
Jul 22, 5:59 PM EDTSevere Thunderstorm WarningCTPCumberland91 min
Jul 22, 6:32 PM EDTSevere Thunderstorm WarningCTPYork58 min
Jul 22, 6:43 PM EDTSevere Thunderstorm WarningCTPDauphin47 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2003Every severe thunderstorm warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.